# SDR FDEA201403050451

- Difficulty date: March 5, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 68,641 hours, 15,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN AROUND ACCESS PANEL, FOUND TO HAVE CRACK INDICATIONS DURING HIGH FREQUENCY EDDY CURRENT INSPECTION BETWEEN XORS 683.4 & XORS 713.6.  REPAIRED IAW SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 120.
